Flushing, numbness and tingling started suddenly, two days after Botox for migraines. (photo)
4 months ago
I had Botox injections in my forehead and temples and the back of my neck/shoulders for migraines (also had my crows feet done while I was there). Every thing went great, no pain afterwards, no bruising etc. it's been just over 48 hours & a few hours ago I started to feel really flushed and my face is red and hot to the touch from the tops of my cheeks down (not in any of the areas where I got Botox) and feels tight and kind of tingly, my neck's stiff and I'm running a low fever (100.9). Normal?
Doctor Answers 1
this sounds a bit strange. i have never seen this kind of reaction to Botox. the possibilities are that you have developed a skin infection from the injection (very unlikely) or you have come down with a viral illness coincidentally. with the neck stiffness, it may be wise to check with your family doctor to rule out meningitis.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.